# SDR DALA1305266704

- Difficulty date: February 24, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 44,281 hours, 16,589 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Chafed
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR UPPER AFT CORNER IS CHAFED ON INNER SURFACE.  REPLACED CORNER IAW SRM 51-40-02, PG 31 AND 2.
